# SDR UALA2010121004516

- Difficulty date: December 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,341 hours, 12,642 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT SEAT 6KJ. RELAMPED, BUT NO HELP. FOUND PIN PUSHED BACK AND RESECURED PIN BACK IN PLACE. OP CKD GOOD.
